# SDR DALA2024100409675

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 69,734 hours, 32,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0589206) CRACK WAS FOUND OF 0.13IN OF LENGTH ON RH FUSELAGE FRAME AT INBOARD FASTENER HOLE ON STA 500C. BTW S-8R & S-9R. FRAME AT INBOARD FASTENER HOLE ON STA 500C BTW S-8R & S-9R. WAS REPAIRED PER AMDS 2526-01236-02B.
